# SDR CA080128003

- Difficulty date: May 27, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Piper PA-42-720
- Aircraft time: 10,095 hours
- Engine: Pwa PT6A61
- Propeller: Hartzl HCB3TN3
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 460635
- Condition: Cracked
- Location: Hyd System
- Part time: 10,144 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH TO LANDING, FLIGHT CREW EXPERIENCED DIFFICULTY EXTENDING THE LANDING GEAR VIA NORMAL MEANS AND SUBSEQUENTLY MANUALLY LOWERED THE GEAR. INVESTIGATION SHOWED SUBSTANTIAL HYD FLUID LOSS THROUGH CRACKED THREADS OF THE LT ENG HYDR FILTER BOWL. MAINT TO REPLACE THE DAMAGED BOWL WITH NEW, AND TO OVERHAUL THE HYDR PUMPS AND FLUSH THE HYD SYS PRIOR TO FURTHER FLIGHT. (TC NR 20080128003)
